# SDR A6WA202202218111

- Difficulty date: January 4, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Lh Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK FROM FS409.00 TO FS559.00 +112 HAS SURFACE CORROSION.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED LH SIDEWALL SEAT TRACK PN 20276-144-0-0 FROM FS409.00 TO FS559.00 +112. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-40-11 REV 38 AND AMM 53-01-11 REV 64. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20146, TT: 39,745:56 TC: 39,335.
